Advertisement

Journal of Mathematical Sciences

, Volume 219, Issue 1, pp 57–68 | Cite as

Two-Dimensional Homogenous Integral Operators and Singular Operators with Measurable Coefficients in Fibers

  • V. M. Deundyak
Article
  • 13 Downloads

We study a new class of homogeneous operators in L2(\( {\mathbb{R}}^2 \)) that, after foliation of \( {\mathbb{R}}^2 \) into concentric circles, are represented in fibres as singular integral operators with measurable essentially bounded coefficients. We find necessary and sufficient conditions for the invertibility of such operators and construct the operator-valued symbolic calculus for the C–algebra generated by such operators and operators of multiplication by multiplicatively weakly oscillating functions. We obtain a criterion for the generalized Fredholm property of operators and find effectively verifiable functional necessary conditions for the classical Fredholm property.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. B. Simonenko, “A new general method of investigating linear operator equations of the type of singular integral equations. 1. 2” [in Russian], Izv. Akad. Nauk SSSR, Ser. Mat. 29, No 3, 567–586 (1965).Google Scholar
  2. 2.
    V. M. Deundyak, “Multidimensional integral operators with homogeneous kernels of compact type and multiplicatively weakly oscillating coefficients” [in Russian], Mat. Zametki 87, No. 6, 704–720 (2010); Math. Notes 87, No. 5, 672–686 (2010).Google Scholar
  3. 3.
    V. M. Deundyak and E. I. Miroshnikova, “The boundedness and the Fredholm property of integral operators with anisotropically homogeneous kernels of compact type and variable coefficients” [in Russian], Izv. Vyssh. Uchebn. Zaved., Mat. No. 7, 3–7 (2012); English transl.: Russ. Math. 56, No. 7, 1–14 (2012).Google Scholar
  4. 4.
    V. M. Deundyak, “Convolution operators with weakly oscillating coefficients in Hilbert moduli on groups and applications” [in Russian], Probl. Mat. Anal. 79, 91–97 (2015); English transl.: J. Math. Sci., New York 208, No. 1, 100-108 (2015).Google Scholar
  5. 5.
    V. M. Deundyak, “On the solvability of integral operators with bihomogeneous kernels of the compact type and variable coefficients,” J. Math. Sci., New York 200, No. 1, 52-61 (2014).Google Scholar
  6. 6.
    V. S. Pilidi and L. I. Sazonov, “Local method in the theory of bisingular type operators” [in Russian], Izv. Vyssh. Uchebn. Zaved., Sev.-Kavk. Reg., Estestv. Nauki, Spec. issue Pseudodifferential Equations and Some Problems in Mathematical Physics, 100-106 (2005).Google Scholar
  7. 7.
    R. G. Douglas and R. Howe, “On the C –algebra of Toeplitz operators on the quarter–plane”, Trans. Am. Math. Soc. 158, No. 6, 203–217 (1971).MathSciNetMATHGoogle Scholar
  8. 8.
    G. J. Murphy, C –Algebras and Operator Theory, Academic Press, Boston, MA etc. (1990).Google Scholar
  9. 9.
    N. Karapetiants and S. Samko, Equations with Involutive Operators, Birkhäuser, Basel etc. (2001).Google Scholar
  10. 10.
    J. B. Garnett, Bounded Analytic Functions, Springer, New York (2006).MATHGoogle Scholar
  11. 11.
    K. A. Georgiev and V. M. Deundyak, “Nikol’skij ideals and their application to the study of algebras of singular integral operators” [in Russian], Algebra Anal. 11, No. 2, 88–108 (1999); English transl.: St. Petersbg. Math. J. 11, No. 2, 269–284 (2000).Google Scholar
  12. 12.
    V. M. Deundyak and E. A. Stepanyuchenko, “On integral operators with homogenous kernels of fiberwise singular type in the space \( {L}_p\left({\mathbb{R}}^2\right) \)” [in Russian], Vestn. Don Gos. Tekhn. Univ. 7, No. 2, 161–168 (2007).Google Scholar
  13. 13.
    B. Ya. Shtejnberg, “Convolution operators on locally compact groups” [in Russian], Funkts. Anal. Prilozh. 15, No. 3, 95–96 (1981); Funct. Anal. Appl. 15, 233–234 (1982).Google Scholar
  14. 14.
    I. B. Simonenko, Local Method in the Theory of Invariants Relative to Shift of Operators and Their Envelope Curves [in Russian], Rostov-on-Don (2007).Google Scholar
  15. 15.
    O. G. Avsyankin and V. M. Deundyak, “On the algebra of multidimensional integral operators with homogeneous SO(n)-invariant kernels and weakly radially oscillating coefficients” [in Russian], Mat. Zametki 82, No. 2, 163–176 (2007); English transl.: Math. Notes 82, No. 2, 141–152 (2007).Google Scholar
  16. 16.
    V. M. Deundyak and B, Ya. Shtejnberg, “Index of convolution operators with slowly varying coefficients on Abelian groups” [in Russian], Funkts. Anal. Pril. 19, No. 4, 92–94 (1985); English transl.: Funct. Anal. Appl. 19, 321–323 (1985).Google Scholar
  17. 17.
    N. E. Wegge–Olsen, K-Theory and C -Algebras, Oxford University Press, Oxford (1993).Google Scholar
  18. 18.
    A. Botcher and B. Silbermann, Analysis of Toeplitz Operators, Springer, Berlin (2006).Google Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.Southern Federal UniversityRostov-on-DonRussia

Personalised recommendations